Solution to Problem 11421 [2009,277] : Recurrences for k-Fibonacci numbers

J.C. Linders

    Research output: Contribution to journalArticleProfessional

    Abstract

    No abstract.
    Original languageEnglish
    Pages (from-to)374-376
    JournalAmerican Mathematical Monthly
    Volume118
    Issue number4
    Publication statusPublished - 2011

    Fingerprint Dive into the research topics of 'Solution to Problem 11421 [2009,277] : Recurrences for k-Fibonacci numbers'. Together they form a unique fingerprint.

    Cite this